Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The polynomial analogue of a theorem of Rényi


Author: Kent E. Morrison
Journal: Proc. Amer. Math. Soc. 133 (2005), 2897-2902
MSC (2000): Primary 11T06; Secondary 11T55, 05A16
Published electronically: April 25, 2005
MathSciNet review: 2159767
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rényi's result on the density of integers whose prime factorizations have excess multiplicity has an analogue for polynomials over a finite field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11T06, 11T55, 05A16

Retrieve articles in all journals with MSC (2000): 11T06, 11T55, 05A16


Additional Information

Kent E. Morrison
Affiliation: Department of Mathematics, California Polytechnic State University, San Luis Obispo, California 93407
Email: kmorriso@calpoly.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08071-8
PII: S 0002-9939(05)08071-8
Received by editor(s): June 9, 2004
Published electronically: April 25, 2005
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.